Loading [MathJax]/jax/output/SVG/config.js
Journal of Siberian Federal University. Mathematics & Physics
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Journal of Siberian Federal University. Mathematics & Physics, 2021, Volume 14, Issue 1, Pages 21–27
DOI: https://doi.org/10.17516/1997-1397-2021-14-1-21-27
(Mi jsfu887)
 

This article is cited in 1 scientific paper (total in 1 paper)

Numerical modelling of slow motion of a granular medium

Olga I. Kuzovatova

Siberian Federal University, Krasnoyarsk, Russian Federation
Full-text PDF (675 kB) Citations (1)
References:
Abstract: The aim of this work is to find approximate analytic solution of the problem of granular medium motion in a convergent channel, to develop computational algorithm based on the finite element method, and to carry out numerical calculations of the problem.
Keywords: variational inequality, materials with different strengths, strains localization.
Funding agency Grant number
Russian Foundation for Basic Research 18-31-00019
The work is carried out with the support of the Russian Foundation for Basic Research (grant 18-31-00019).
Received: 10.08.2020
Received in revised form: 16.09.2020
Accepted: 20.10.2020
Bibliographic databases:
Document Type: Article
UDC: 539.37
Language: English
Citation: Olga I. Kuzovatova, “Numerical modelling of slow motion of a granular medium”, J. Sib. Fed. Univ. Math. Phys., 14:1 (2021), 21–27
Citation in format AMSBIB
\Bibitem{Kuz21}
\by Olga~I.~Kuzovatova
\paper Numerical modelling of slow motion of a granular medium
\jour J. Sib. Fed. Univ. Math. Phys.
\yr 2021
\vol 14
\issue 1
\pages 21--27
\mathnet{http://mi.mathnet.ru/jsfu887}
\crossref{https://doi.org/10.17516/1997-1397-2021-14-1-21-27}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=000615268200003}
Linking options:
  • https://www.mathnet.ru/eng/jsfu887
  • https://www.mathnet.ru/eng/jsfu/v14/i1/p21
  • This publication is cited in the following 1 articles:
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Журнал Сибирского федерального университета. Серия "Математика и физика"
    Statistics & downloads:
    Abstract page:101
    Full-text PDF :33
    References:21
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025